Order Article Reprints
Journal: Mathematics, 2024
Volume: 12
Number: 1014
Article:
A Risk-Structured Model for the Transmission Dynamics of Anthrax Disease
Authors:
by
Kazeem Babatunde Akande, Samuel Tosin Akinyemi, Nneka O. Iheonu, Alogla Monday Audu, Folashade Mistura Jimoh, Atede Anne Ojoma, Victoria Iyabode Okeowo, Abdulrahaman Lawal Suleiman and Kayode Oshinubi
Link:
https://www.mdpi.com/2227-7390/12/7/1014
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.